# SDR DALA2021101206246

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,519 hours, 23,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION ON EXTERNAL FUSELAGE SKIN BTW STA 690 TO STA 730 AND S-3L TO S-3R IN REF AMDS 2330-01322-03C STEP 8 (FUS). CORRECTIVE ACTION: SUMMARY OF NRC 00698: EXTERNAL FUSELAGE SKIN BTW STA 690 TO STA 730 AND S-3L TO S-3R WAS REPAIRED PER ETI-57-21-497 REV. 4 AND ERA 594639-14 REV. ORIG. SECTION I. (1977337)
